# SDR IPXA2022083085766

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 33,767 hours, 22,385 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C18NEEDED AN ALTERNATIVE METHOD OF INSPECTION ON AN EXISTING REPAIR TO FS 1560 BETWEEN STR 25R AND STR 27R AS PER EO#B757-5310-73926-AFOLLOWED ENGINEERING INSTRUCTIONSD PER EO#B757-5310-26562-C
